I started Loestrin 24 fe on March and i whent through the whole moth without spotting until i got my period which lasted 2 days. Now during my second month of use ive been spotting for two days now. Is that normal?
Yes Tyliz, this is quite normal especially when first starting the pill. You should regulate into a consistent cycle by 3-6 months use. For now, you may spot between periods, or may not have periods when you are on your "off" week and when you do have a period, it may be lighter than what you are used to. This is all within the norm. Just keep taking your pills as they come in the pack every day, no matter if you are bleeding or not and start the next pack when you should and try to always take them at roughly the same time of day and in time, things will regulate out. If you miss a pill, take it when you remember, and use back up for seven days after the missed pill. The more you miss, the greater the chances are that you can become pregnant. Remember, if you have to start antibiotic therapy for any reason, use back ups like a condom for the entire time you are on antibiotics and for at least 7-14 days after you finish them.
- Loestrin 24 Fe Information for Consumers
- Loestrin 24 Fe Information for Healthcare Professionals (includes dosage details)
- Side Effects of Loestrin 24 Fe (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Aug 2013 • 3 answers
Posted 31 Dec 2014 • 2 answers
Posted 11 Dec 2015 • 1 answer
Lo Loestrin Fe - I've been on the pill for about four months now- first two months I had no problems
Posted 25 Feb 2016 • 0 answers
Posted 5 Jul 2016 • 0 answers